Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Medications in Asthma, should I go for steroids ?

I on deriphylline tablets for asthama, but when it worsens then only i will use asthalin pumps, now a days neither the tablets nor the pumps help me. i am tired most of the times, should i go for steroids ?
Asked On : Tue, 22 Sep 2009
Answers:  6 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
is better to go with steroids and inhalers under strict supervision of chest physician or physician.
Answered: Sat, 18 Jun 2011
  User's Response
HI!YOU have not specify ur age and sex. asthma ur suffering from may be stress induce or itmay be related to food allergy. another possibikity is acid-peptic disease or GERD[GASTRO-ESOPHAGEAL REFLUX DISEASE] so pl.before switching over to steroid consult god pulmonologist o gastroenterologist.
Answered: Tue, 28 Jun 2011
Pulmonologist Dr. Tushar Sahasrabudhe's  Response

Inhalers are always the first line treatment for asthma. They can be relievers (such as salbutamol) or preventers (such as steroids). You seem to be using only relievers. That is dangerous.

Please get you objective assessment done using a spirometry. Get you present attack treated well first. Later, the goal of treatment is to keep you free from symptoms with no need for rescue medicines. Persistent symptoms with frequent rescue medicines will lead to airway remodeling and permanent damage to the airways!

-Dr. Tushar
Answered: Thu, 30 Jun 2011
I find this answer helpful
  User's Response
If the asthma is not gettting under control. It is beter you take steroids this is very helpful in preventing the symptoms. There are various steroid sprays available you can ask your doctor to prescribe the steroid inhaler.
Answered: Mon, 5 Oct 2009
  User's Response
i m taking budecart respilues..with is giving instant relief...
Answered: Sun, 1 Nov 2009
  Anonymous's Response

i too have ashtma. my doctor prescribes me some sterpoid for few days when i go worse and the inheler does not help. i guess u too will need steroids for few days to contorl. take care.

Answered: Tue, 22 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor